# SDR SWAA2024041160290

- Difficulty date: March 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT FASTENER HOLE BETWEEN STA 344 AND 360 RBL- 12.  REMOVED AND REPLACE FLOOR SUPPORT INTERCOSTAL IAW SRM 51-40-02-0G-0 AND D.N.141A3400.
